The normal subgroups of the orthogonal group over a ring with
Algebra i logika, Tome 9 (1970) no. 6, pp. 629-632
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_6_a1,
author = {L. N. Vaserstein and A. V. Mikhalev},
title = {The normal subgroups of the orthogonal group over a ring with},
journal = {Algebra i logika},
pages = {629--632},
year = {1970},
volume = {9},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_6_a1/}
}
L. N. Vaserstein; A. V. Mikhalev. The normal subgroups of the orthogonal group over a ring with. Algebra i logika, Tome 9 (1970) no. 6, pp. 629-632. http://geodesic.mathdoc.fr/item/AL_1970_9_6_a1/